Jump to content

What if?


Recommended Posts

My problems before taking benzo's were anxiety and panic attacks. I had them during use of benzo's and now as w/d . The worst are now. I want to convince myself that this is a part of recovery and one day all this symptoms will be past, but I always have that doubt that I will have anxiety and panic till the rest of my life. I can't live like that. That is not life, living in constant fear. I am trying to be positive every day no matter how bad my symptoms are, learning every day how to deal with GAD, but my mind leads me always to that doubt.

Thanks

 

Marija

Link to comment
Share on other sites

Hi Marry,

 

What if the sun doesn't shine, what if I break a leg. Our lives are full of what ifs, most of which, thank God, will never happen.

 

My anxiety levels are so much lower, now that benzos are long gone from my body. I hope that yours will be too. The trials and tribulations that we must endure in life will always cause us anxiety. We just have to find a way to deal with it, and not let it overwhelm us. Much easier said, then done, I know.

 

Living in constant fear is horrible. It seems like you are trying so hard to overcome the obstacles that life has put in your way. I am sure that, once you are benzo free, life will be much brighter for you.

 

I truly wish you the very best. We all deserve some happy days in our lives.

 

pj

Link to comment
Share on other sites

I have the same issue as you. My anxiety and panic attacks were caused by a near death experience at work and at first the k was a life saver and then like you it just made things worse throughout the course of taking the drug through the taper and now 3 months out from my last dose. I often wonder the what ifs myself but that in itself can be debilitating and a nightmare for anxiety and panic. Do you remember when. And what caused your anxiety to start with? 
Link to comment
Share on other sites

Hi Marry,

 

What if the sun doesn't shine, what if I break a leg. Our lives are full of what ifs, most of which, thank God, will never happen.

 

My anxiety levels are so much lower, now that benzos are long gone from my body. I hope that yours will be too. The trials and tribulations that we must endure in life will always cause us anxiety. We just have to find a way to deal with it, and not let it overwhelm us. Much easier said, then done, I know.

 

Living in constant fear is horrible. It seems like you are trying so hard to overcome the obstacles that life has put in your way. I am sure that, once you are benzo free, life will be much brighter for you.

 

I truly wish you the very best. We all deserve some happy days in our lives.

 

pj

 

Thanks PJ. Very good said. I hope that my anxiety will be lower and lower. Life in constant fear and anticipation is no life. And I wish you the best  :)

 

 

I have the same issue as you. My anxiety and panic attacks were caused by a near death experience at work and at first the k was a life saver and then like you it just made things worse throughout the course of taking the drug through the taper and now 3 months out from my last dose. I often wonder the what ifs myself but that in itself can be debilitating and a nightmare for anxiety and panic. Do you remember when. And what caused your anxiety to start with? 

 

My anxiety and pa's started when I got married and got pregnant. Not that I didn't want that than maybe I wasn't be prepared for 'real life'. I was very young. It was difficult time for living then and planing some future. My husband is a great man and support me tru all my difficulties. We were forced to live with one of his family member who is so bad person and who was trying to make my life miserable. I couldn't cope with that. Also had some issues with my parents all my life. But my anxiety continued even when I live far away now from some bad persons in my life and my relationship with my parent is little better. It is obviously that I need some therapist.

 

Thanks for your replies.

 

Marija

 

 

Link to comment
Share on other sites

×
×
  • Create New...